# SDR CALA2025060905372

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 39,113 hours, 14,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTING DOOR SLIDE AT 1-R IS HANGING LOW.   INSPECTED DOOR 1 R AND REATTACH Z FOLD MATERIAL, NO DEFECTS NOTED OF FOR SVC REF AMM 25-66-01.
